Alert archive / Iowa / Flash Flood Warnings in 2010

Flash Flood Warning 38, NWS Quad Cities, IA

July 12, 20109 counties in Iowa

NWS Quad Cities, IA issued this flash flood warning at Jul 12, 2010, 2:26 PM CDT for 9 counties in Iowa. It was in force for 6 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2010, 2:26 PM CDT (19:26 UTC)
Expired
Jul 12, 2010, 8:55 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Benton County, IA, Cedar County, IA, Clinton County, IA, Iowa County, IA, Jackson County, IA, Johnson County, IA, Jones County, IA, Linn County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 102 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 2:30 PM CDTHEAVY RAIN 4Ssw Springville, IASINCE 120 PM. STILL RAINING.
Jul 12, 2:49 PM CDTHEAVY RAIN 13 Nnw Cedar Rapids, IASPOTTER REPORTS RAIN FALL IN PAST 25 MINUTES. STILL MODERATE RAIN FALLING.
Jul 12, 2:58 PM CDTHEAVY RAIN 0.81 Sse Cedar Rapids, IARAINFALL IN PAST 15 MINUTES.
Jul 12, 3:18 PM CDTFLASH FLOODMarion, IAREPORTS FROM KGAN TV OF WATER WAIST DEEP IN PARTS OF MARION.
Jul 12, 3:31 PM CDTFLASH FLOODMartelle, IAEMERGENCY MANAGER REPORTS WATER TO 2 FOOT DEEP OVER LINN-GROVE ROAD NEAR MARTELLE. ALSO REPORTED OTHER ROADS IN THE AREA WITH WATER OVER ROAD BED. ALSO RELAYED A REPORT OF 2.50 INCHES OF PRECIPITAIN SO FAR FROM PUBLIC WITH MODERATE RAIN STILL FALLING.
Jul 12, 4:00 PM CDTHEAVY RAIN 1E Solon, IARAINFALL OVER THE PAST 45 MINUTES. HEAVY RAIN STILL FALLING. ALSO REPORTED SOME MINOR STREET FLOODING.
Jul 12, 4:00 PM CDTHEAVY RAIN 1.084 S Dewitt, IASO FAR TODAY. STILL RAINING.
Jul 12, 4:15 PM CDTHEAVY RAIN 3.053 Ne Marion, IASTILL RAINING.
Jul 12, 5:11 PM CDTHEAVY RAIN 1.753 Nnw Cedar Rapids, IATOTAL SO FAR TODAY. RAIN IS LETTING UP AT THIS TIME.
Jul 12, 9:04 PM CDTHEAVY RAIN 1.66Anamosa, IATOTAL BETWEEN 1 PM AND 6 PM. COCORAHS OBSERVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WGUS53 KDVN 121926
FFWDVN
IAC011-031-045-095-097-103-105-113-163-130315-
/O.NEW.KDVN.FF.W.0038.100712T1926Z-100713T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
226 PM CDT MON JUL 12 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BENTON COUNTY IN EAST CENTRAL IOWA...
  NORTHERN CEDAR COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF TIPTON...
  WESTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
  NORTHERN IOWA COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MARENGO...
  SOUTHWESTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MAQUOKETA...
  NORTHERN JOHNSON COUNTY IN EAST CENTRAL IOWA...
  SOUTHERN JONES COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF ANAMOSA...
  SOUTHERN LINN COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF CEDAR RAPIDS...
  NORTHWESTERN SCOTT COUNTY IN EAST CENTRAL IOWA...

* UNTIL 1015 PM CDT

* AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING WAS DEVELOPING FROM A NEARLY STATIONARY LINE OF 
  THUNDERSTORMS OVER THE WARNED AREA. MANY LOCATIONS HAVE RECEIVED
  1 TO OVER 2 INCHES OF RAIN OVER THE PAST 2 HOURS.

* ADDITIONAL RAINFALL OF 1 TO 3 INCHES IS EXPECTED OVER THE NEXT 
  SEVERAL HOURS.  ISOLATED TOTAL RAINFALL AMOUNTS OF OVER 4 INCHES 
  ARE POSSIBLE BY EARLY TO MID EVENING. THESE AMOUNTS WILL RESULT IN 
  FLASH FLOODING IN LOW LYING AND FLOOD PRONE LOCATIONS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SWISHER...
  SOLON...SHUEYVILLE...AMANA...STANWOOD...MECHANICSVILLE...LOWDEN...
  CLARENCE...WHEATLAND...WELTON...TORONTO...GRAND MOUND...DEWITT...
  CALAMUS...MOUNT VERNON...LISBON...FAIRFAX...ELY...CEDAR RAPIDS
  MUNICIPAL AIRPORT...WALFORD...NORWAY...LUZERNE...BLAIRSTOWN AND
  BELLE PLAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE 
AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER 
GROUND.

&&

LAT...LON 4214 9229 4212 9054 4175 9055 4177 9229
      4195 9231

$$
2 follow-up statements
006 
WGUS73 KDVN 122326
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
626 PM CDT MON JUL 12 2010

IAC097-122335-
/O.CAN.KDVN.FF.W.0038.000000T0000Z-100713T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-
626 PM CDT MON JUL 12 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN
JACKSON COUNTY...

LAT...LON 4214 9229 4213 9111 4188 9055 4175 9055
      4177 9229 4195 9231

$$

IAC011-031-045-095-103-105-113-163-130315-
/O.CON.KDVN.FF.W.0038.000000T0000Z-100713T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES IA-BENTON IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-JOHNSON IA-
SCOTT IA-
626 PM CDT MON JUL 12 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN SCOTT...NORTHERN JOHNSON...NORTHERN IOWA...NORTHERN
CEDAR...WESTERN CLINTON...SOUTHERN LINN...SOUTHERN BENTON AND
SOUTHERN JONES COUNTIES...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A RAIN OVER PORTIONS OF THE WARNING AREA. FLASH FLOODING 
HAS BEEN REPORTED...AND IS LIKELY CONTINUING IN SOME LOCATIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4214 9229 4213 9111 4188 9055 4175 9055
      4177 9229 4195 9231

$$

ERVIN
879 
WGUS73 KDVN 130155
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
855 PM CDT MON JUL 12 2010

IAC011-031-045-095-103-105-113-163-130203-
/O.CAN.KDVN.FF.W.0038.000000T0000Z-100713T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES IA-BENTON IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-JOHNSON IA-
SCOTT IA-
855 PM CDT MON JUL 12 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
SCOTT...NORTHERN JOHNSON...NORTHERN IOWA...NORTHERN CEDAR...WESTERN
CLINTON...SOUTHERN LINN...SOUTHERN BENTON AND SOUTHERN JONES
COUNTIES...

AT 630 PM...NO NEW REPORTS OF FLASH FLOODING HAD BEEN RECIEVED...AND 
WATERS WERE RECEEDING IN THE MOST SIGNIFICANT AREAS OF FLASH 
FLOODING...INCLUDING NEAR MARION. WITH A FEW HOURS PAST SINCE 
THEN...AND NO NEW REPORTS OF PROBLEMS...THE FLASH FLOOD WARNING HAS 
BEEN CANCELLED.

LAT...LON 4214 9229 4213 9111 4188 9055 4175 9055
      4177 9229 4195 9231

$$

ERVIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 1:17 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 12, 1:17 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
117 PM CDT MON JUL 12 2010

.UPDATE...
WILL BE UPPING POPS AND ADD HEAVY RAINFALL WORDING FOR THIS
AFTERNOON AND TONIGHT FOR LOCATIONS ROUGHLY 50 MILES EITHER SIDE
OF HIGHWAY 30 CORRIDOR. UPPER LEVEL DISTURBANCE IN CENTRAL IOWA TO
EVOLVE INTO BROAD MCS NEXT 3-6 HOURS. LOCALLY HEAVY RAINS OF 1 TO
2 INCHES POSSIBLE WITH GUSTY WINDS TO 40 PLUS MPH IN STRONGEST
STORMS INTO MID TO LATE EVENING HOURS BEFORE MOVING EAST.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

NICHOLS
Hazardous weather outlook, Jul 12, 4:50 AM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 AM CDT MON JUL 12 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-131000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
450 AM CDT MON JUL 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG REDUCING VISIBILITIES DOWN TO A QUARTER MILE OR
LESS WILL AFFECT MANY AREAS ALONG AND NORTH OF A LINE FROM
FAIRFIELD IOWA...TO PRINCETON ILLINOIS THROUGH 9 AM CDT.

AN UPPER LEVEL DISTURBANCE AND A WEAK FRONTAL BOUNDARY PUSHING
THROUGH THE AREA WILL COMBINE TO PRODUCE ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND INTO THE EVENING.
WHILE NO ORGANIZED SEVERE WEATHER IS EXPECTED...SOME OF THE STRONGER
STORMS MAY BE ABLE TO PRODUCE WIND GUSTS UP TO 50 MPH AND PENNY
SIZE HAIL. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR UNDER THE STRONGER
STORMS WHICH MAY PRODUCE PONDING OF WATER ON ROADS...OR EVEN SOME
LOCALIZED FLOODING OF LOW LYING OR POORLY DRAINED AREAS.

SOME AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY AS A
COLD FRONT MOVES THROUGH THE AREA. THERE IS A SLIGHT RISK OF SEVERE
STORMS WEDNESDAY NIGHT NORTHWEST OF A LINE THROUGH DUBUQUE AND CEDAR
RAPIDS. AT THIS TIME IS APPEARS THE GREATEST SEVERE WEATHER RISKS
WILL BE DAMAGING WIND AND HAIL.

THUNDERSTORMS WILL ALSO BE POSSIBLE OVER THE AREA SATURDAY AND
SUNDAY. IT IS TO EARLY TO DETERMINE THE THREAT OF THE SEVERE
WEATHER ASSOCIATED WITH THESE THUNDERSTORMS.

HOT AND HUMID CONDITIONS ARE EXPECTED OVER THE MUCH OF THE AREA
WEDNESDAY. THE HEAT INDEX WILL APPROACH 100 WEDNESDAY AFTERNOON
ALONG AND SOUTH OF INTERSTATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

12/DLF

In the hours before

Special weather statement, Jul 12, 12:39 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1239 PM CDT MON JUL 12 2010

IAZ040>042-051>054-063>066-068-076-077-ILZ001-009-015-016-122000-
DUBUQUE IA-DELAWARE IA-BUCHANAN IA-JACKSON IA-JONES IA-BENTON
IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-JOHNSON IA-SCOTT
IA-WASHINGTON IA-KEOKUK IA-JO DAVIESS IL-WHITESIDE IL-ROCK ISLAND
IL-HENRY IL-1232 PM CDT MON JUL 12 2010

...SHOWERS AND THUNDERSTORMS TO DEVELOP THROUGH 3 PM ...

WEATHER TYPE...MAGNITUDE AND DURATION...SHOWERS AND THUNDERSTORMS
WILL DEVELOP AND INCREASE IN COVERAGE THROUGH 3 PM.  RAINFALL
AMOUNTS WILL BE SPOTTY WITH WITH A 30 TO 50 PERCENT COVERAGE.
RAINFALL AMOUNTS OVER 1 INCH ARE POSSIBLE IN STORMS.  THE STRONGEST
STORMS MAY PRODUCE RAINFALL RATES OVER 1 INCH AN HOUR AND GUSTY
WINDS TO 40 MPH.

LOCATIONS AFFECTED...AREAS WITHIN 30 MILES EITHER SIDE OF HIGHWAY 30
WILL BE MOST SUSCEPTIBLE FOR HEAVIER RAINFALL AND THUNDERSTORMS.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS.

&&

LAT...LON 4265 9072 4254 9063 4248 9065 4238 9047
      4225 9042 4195 9018 4158 9014 4153 9025
      4152 9036 4147 9041 4148 9078 4159 9078
      4160 9137 4149 9138 4151 9231 4229 9231
      4230 9207 4264 9208 4265 9091 4268 9087

NICHOLS
Special weather statement, Jul 12, 12:47 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TYPO
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1247 PM CDT MON JUL 12 2010

IAZ040>042-051>054-063>066-068-076-077-ILZ001-009-015-016-122000-
DUBUQUE IA-DELAWARE IA-BUCHANAN IA-JACKSON IA-JONES IA-BENTON
IA-LINN IA-CLINTON IA-CEDAR IA-IOWA IA-JOHNSON IA-SCOTT
IA-WASHINGTON IA-KEOKUK IA-JO DAVIESS IL-WHITESIDE IL-ROCK ISLAND
IL-HENRY IL-1232 PM CDT MON JUL 12 2010

...SHOWERS AND THUNDERSTORMS TO DEVELOP THROUGH 3 PM ...

WEATHER TYPE...MAGNITUDE AND DURATION...SHOWERS AND THUNDERSTORMS
WILL DEVELOP AND INCREASE IN COVERAGE THROUGH 3 PM.  RAINFALL
AMOUNTS WILL BE SPOTTY WITH A 30 TO 50 PERCENT COVERAGE. RAINFALL
AMOUNTS OVER 1 INCH ARE POSSIBLE IN STORMS.  THE STRONGEST STORMS
MAY PRODUCE RAINFALL RATES OVER 1 INCH AN HOUR AND GUSTY WINDS TO 40
MPH.

LOCATIONS AFFECTED...AREAS WITHIN 30 MILES EITHER SIDE OF HIGHWAY 30
WILL BE MOST SUSCEPTIBLE FOR HEAVIER RAINFALL AND THUNDERSTORMS.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS.

&&

LAT...LON 4265 9072 4254 9063 4248 9065 4238 9047
      4225 9042 4195 9018 4158 9014 4153 9025
      4152 9036 4147 9041 4148 9078 4159 9078
      4160 9137 4149 9138 4151 9231 4229 9231
      4230 9207 4264 9208 4265 9091 4268 9087

NICHOLS
Special weather statement, Jul 12, 1:42 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
142 PM CDT MON JUL 12 2010

IAZ051>053-122030-
JONES IA-BENTON IA-LINN IA-
142 PM CDT MON JUL 12 2010

...HEAVY RAINS POSSIBLE THROUGH 330 PM ...

WEATHER TYPE...MAGNITUDE AND DURATION...A LINE OF SLOW MOVING
THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH 3 PM.
SIGNIFICANT RAINFALL AMOUNTS WILL BE LIKELY WITH A 50 TO 80 PERCENT
COVERAGE. RAINFALL AMOUNTS OF 1 TO OVER 2 INCHES ARE POSSIBLE.  THE
STRONGEST STORMS MAY PRODUCE RAINFALL RATES OVER 1 INCH AN HOUR AND
GUSTY WINDS TO 40 MPH. PONDING OF WATER IS LIKELY IN LOCATIONS THAT
RECEIVE OVER AN INCH OF RAINFALL ON ROADS AND IN LOW-LYING
AREAS...AND RISES IN AREA STREAMS AND CREEKS.

LOCATIONS AFFECTED...AREAS WITHIN 25 MILES EITHER SIDE OF HIGHWAY 30
ARE MOST SUSCEPTIBLE FOR HEAVY RAINFALL AND PONDING OF WATER.

&&

LAT...LON 4229 9228 4228 9090 4195 9090 4194 9137
      4186 9138 4186 9229

NICHOLS
Local storm report, Jul 12, 2:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
220 PM CDT MON JUL 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HEAVY RAIN       3 SE KEYSTONE           41.97N 92.15W
07/12/2010  M0.50 INCH       BENTON             IA   TRAINED SPOTTER

            SINCE 2 PM. HEAVY RAIN STILL ONGOING.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:28 AM CDTDense Fog AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more7 hr
Jul 12, 12:39 PM CDTSpecial Weather StatementDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 6 more2 hr
Jul 12, 12:47 PM CDTSpecial Weather StatementDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 6 more2 hr
Jul 12, 1:42 PM CDTSpecial Weather StatementDVNBenton, Jones, Linn108 min
Jul 12, 3:08 PM CDTSpecial Weather StatementDVNCedar, Clinton, Iowa, Johnson, Keokuk, Muscatine and 2 more112 min

Nearby

Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.